Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 5, Issue 2, Pages 119-135
http://dx.doi.org/10.1155/S1085337500000269

Multiple solutions for nonlinear discontinuous strongly resonant elliptic problems

National Technical University, Department of Mathematics, Zografou Campus, Athens 157 80, Greece

Received 22 August 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nikolaos C. Kourogenis and Nikolaos S. Papageorgiou, “Multiple solutions for nonlinear discontinuous strongly resonant elliptic problems,” Abstract and Applied Analysis, vol. 5, no. 2, pp. 119-135, 2000. https://doi.org/10.1155/S1085337500000269.